Register Latest Topics
 
 
 


Reply
  Author   Comment  
heathwhit

Registered:
Posts: 242
Reply with quote  #1 
Tried taking noratriptyline and it really made things feel so much better yesterday felt i could ealk on comfort without wanting to wee, but they made my head feel dreadful really funny on my scalp hated feeling like that dare not tske any more do back to square one today , everything i take affects me so uptight snd depressed, i think my life is over..y
__________________
H.M Whitworth
Blueangel

Registered:
Posts: 175
Reply with quote  #2 
It should get better after a few more days on them .
You could ask your doctor to try you on a different antidepressant.
Firefly

Registered:
Posts: 39
Reply with quote  #3 
Side effects are always worse to begin with in my experience. Maybe it's worth persevering for a while??

heathwhit

Registered:
Posts: 242
Reply with quote  #4 
Tried the amatriptyline last night but they don't seem to make much difference to my feeling on no relief after weeing, i understand they may take time to work.Oh how i hate medication i am so sensative to everything.

__________________
H.M Whitworth
Blueangel

Registered:
Posts: 175
Reply with quote  #5 
They have to build up in your system and can take
weeks before you feel any relief. It's a case of persevering or stopping
If you can't cope with the side effects.

I can't tolerate amitriptyline.
heathwhit

Registered:
Posts: 242
Reply with quote  #6 
Omg this bladder condition is a nightmare especially as i suffer from acute anxiety, i am so sensative everything i take seems to have some reaction one way or another.I really don't know how you cope with all your problems.loving thoughts.Heather.

__________________
H.M Whitworth
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.